hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Preservation of defect sub-schemes by the action of the tangent sheaf
University of Gävle, Department of Mathematics, Natural and Computer Sciences, Ämnesavdelningen för matematik och statistik. (Matematik)
2005 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 203, no 1-3, p. 166-188Article in journal (Refereed) Published
Abstract [en]

Let X/S be a noetherian scheme with a coherent -module M, and TX/S be the relative tangent sheaf acting on M. We give constructive proofs that sub-schemes Y, with defining ideal IY, of points xX where or Mx is “bad”, are preserved by TX/S, making certain assumptions on X/S. Here bad means one of the following: is not normal; has high regularity defect; does not satisfy Serre's condition (Rn); has high complete intersection defect; is not Gorenstein; does not satisfy (Tn); does not satisfy (Gn); is not n-Gorenstein; Mx is not free; Mx has high Cohen–Macaulay defect; Mx does not satisfy Serre's condition (Sn); Mx has high type. Kodaira–Spencer kernels for syzygies are described, and we give a general form of the assertion that M is locally free in certain cases if it can be acted upon by TX/S.

Place, publisher, year, edition, pages
2005. Vol. 203, no 1-3, p. 166-188
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-2450DOI: doi:10.1016/j.jpaa.2005.03.007ISI: 000232969200009OAI: oai:DiVA.org:hig-2450DiVA, id: diva2:119112
Available from: 2008-06-16 Created: 2008-06-16 Last updated: 2018-03-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Källström, Rolf

Search in DiVA

By author/editor
Källström, Rolf
By organisation
Ämnesavdelningen för matematik och statistik
In the same journal
Journal of Pure and Applied Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf